# SDR FDEA200905151681

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188A
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FOREFLAP, INBOARD WBL 124, CRACK ON SKIN ABOVE CARRIAGE ATTACH FITTING CUT OUT DAMAGED AREA IAW SRM 51-10-1,  FABRICATED REPAIR DOUBLER & FILLER IAW SRM 57-50-2 FIG 4 AND 57-50-2 FIG 1, TREATED AND PRIMED IAW SRM 51-10-2  INSTALLED REPAIR IAW SRM 51-30-2
